I am on a Implant called "nexplanon" but recently I have been waking up nauseous & even waking up from naps nauseous getting this cramp on my right side of my abdomen usually gets worse at night I always feel bloated & I have been dizzy when standing up I've always got a little light heads sometimes but lately it's been worse I literally get flashes & cants see for a couple seconds. I am not an inactive person it usually doesn't take much for me to walk up a hill but I get so tired so quick now and it don't seem normal to me. Help any answers on what this could be ??
I had an ectopic pregnancy. And I had those symptoms for only a few days before the pain started. In my experience it causes severe pain. I do mean severe, I never had anything like it. You have the implant, as long as its current there is only a 0.3% chance you are pregnant, but call your dr and get checked just to be sure. Don't end up in emergency surgery like I did.
No one but your Dr can tell you for sure. They will be able to tell with a pelvic exam if you do have ectopic pregnancy. You need to see your Dr asap.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 May 2015 • 1 answer
Updated 23 Jul 2016 • 2 answers
Updated 5 Aug 2016 • 4 answers
Updated 3 Jan 2019 • 2 answers
Posted 9 days ago • 0 answers